# SDR MASA200600964

- Difficulty date: March 30, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75994
- Make and model: Cndair CL6002B19
- Aircraft serial: 7367
- Aircraft time: 10,747 hours, 10,178 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7366 IAD - RIGHT OVERWING EXIT SQUEALING.  MAINTENANCE PERFORMED PRESSURIZATION CHECK WITH NO DEFECTS NOTED.
